# SDR IPXA2016033001393

- Difficulty date: March 10, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AYB703511
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER LOWER AUXILIARY FUEL TANK ANGLE FITTING CRACKED AT BS 1278 BETWEEN L42L AND L43L.  R & R CENTER LOWER AUXILIARY FUEL TANK ANGLE FITTING IAW SRM 51-33-01 AND 51-35-01.
